Alendronate causes reduction in bone loss, increases bone density and reduces the risk of spine, hip and other broken bones to a large extent in most of the people taking this drug. The few side effects of this medicine are nausea, heartburn; osteonecrosis of jaw bone .There have also been few reports of unusual fractures of the thigh bone in people taking bisphosphonate medicines. You definitely need to inform your doctor about this pain and get the cause detected. I hope it helps.
Take care and regards!
Don't know about the dent on your leg. I got a dent on the side of my face a couple of years ago and was checked for Mysthenia Gravis (?sp)
I have Osteo but won't take Fosomax or Actonel. My Endo doc put me on calcium and Vit D.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.